# SDR FDEA2020082511978

- Difficulty date: August 21, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43551
- Aircraft time: 5,958 hours, 2,608 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C LANDED WITH L/H MLG RETRACTED AT LAX
